RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 179–180 (Mi umn840)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The structure of optimal investment strategy on the futures market

M. L. Nechaev

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm840

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 416–417

Bibliographic databases:

MSC: 91B24, 28A05, 60Gxx
Accepted: 16.12.1996

Citation: M. L. Nechaev, “The structure of optimal investment strategy on the futures market”, Uspekhi Mat. Nauk, 52:2(314) (1997), 179–180; Russian Math. Surveys, 52:2 (1997), 416–417

Citation in format AMSBIB
\Bibitem{Nec97}
\by M.~L.~Nechaev
\paper The structure of optimal investment strategy on the futures market
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn840}
\crossref{https://doi.org/10.4213/rm840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480159}
\zmath{https://zbmath.org/?q=an:0930.91021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..416N}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 416--417
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001796}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031494489}


Linking options:
  • http://mi.mathnet.ru/eng/umn840
  • https://doi.org/10.4213/rm840
  • http://mi.mathnet.ru/eng/umn/v52/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:237
    Full text:95
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019